- -

Multiplicity and Lojasiewicz exponent of generic linear sections of monomial ideals

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Multiplicity and Lojasiewicz exponent of generic linear sections of monomial ideals

Show simple item record

Files in this item

dc.contributor.author Bivià-Ausina, Carles es_ES
dc.date.accessioned 2016-07-06T09:32:54Z
dc.date.available 2016-07-06T09:32:54Z
dc.date.issued 2015-04
dc.identifier.issn 0004-9727
dc.identifier.uri http://hdl.handle.net/10251/67201
dc.description.abstract We obtain a characterisation of the monomial ideals I subset of C[x(1), . . . , x(n)] of finite colength that satisfy the condition e(I) = L-0((1)) (I) . . . L-0((n)) (I), where L-0((1)) (I), . . . , L-0((n)) (I) is the sequence of mixed Lojasiewicz exponents of I and e(I) is the Samuel multiplicity of I. These are the monomial ideals whose integral closure admits a reduction generated by homogeneous polynomials. es_ES
dc.description.sponsorship The author was partially supported by DGICYT Grant MTM2012-33073. en_EN
dc.language Inglés es_ES
dc.publisher Cambridge University Press (CUP) + Australian Mathematical Publishing Association Inc. es_ES
dc.relation DGICYT [Grant MTM2012-33073] es_ES
dc.relation.ispartof Bulletin of the Australian Mathematical Society es_ES
dc.rights Reserva de todos los derechos es_ES
dc.subject Łojasiewicz exponents es_ES
dc.subject Integral closure of ideals es_ES
dc.subject Mixed multiplicities of ideals es_ES
dc.subject Monomial ideals es_ES
dc.subject Newton polyhedra es_ES
dc.subject.classification MATEMATICA APLICADA es_ES
dc.title Multiplicity and Lojasiewicz exponent of generic linear sections of monomial ideals es_ES
dc.type Artículo es_ES
dc.identifier.doi 10.1017/S0004972714001154
dc.rights.accessRights Abierto es_ES
dc.contributor.affiliation Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada es_ES
dc.description.bibliographicCitation Bivià-Ausina, C. (2015). Multiplicity and Lojasiewicz exponent of generic linear sections of monomial ideals. Bulletin of the Australian Mathematical Society. 91(2):191-201. doi:10.1017/S0004972714001154 es_ES
dc.description.accrualMethod Senia es_ES
dc.relation.publisherversion http://dx.doi.org/10.1017/S0004972714001154 es_ES
dc.description.upvformatpinicio 191 es_ES
dc.description.upvformatpfin 201 es_ES
dc.type.version info:eu-repo/semantics/publishedVersion es_ES
dc.description.volume 91 es_ES
dc.description.issue 2 es_ES
dc.relation.senia 303153 es_ES


This item appears in the following Collection(s)

Show simple item record